Alert archive / Maine / Wind Advisories in 2005

Wind Advisory 8, NWS Caribou, ME

November 7, 20056 counties in Maine

NWS Caribou, ME issued this wind advisory at Nov 7, 2005, 4:12 AM EST for 6 counties in Maine. It took effect at Nov 7, 2005, 6:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2005, 4:12 AM EST (09:12 UTC)
In effect from
Nov 7, 2005, 6:00 AM EST
Expired
Nov 7, 2005, 8:22 PM EST
In force
14 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2005-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2005-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 070912
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
412 AM EST MON NOV 7 2005

...STRONG GUSTY WINDS EXPECTED TODAY INTO THIS EVENING...

.LOW PRESSURE NORTH OF THE STATE COMBINED WITH HIGH PRESSURE
BUILDING INTO THE MID ATLANTIC REGION WILL BRING GUSTY WEST WINDS
TODAY INTO THIS EVENING. THE STRONGEST WINDS THROUGHOUT THE AREA
WILL LIKELY BE DURING THE AFTERNOON HOURS.

MEZ029-030-071715-
/O.CAN.KCAR.WI.Y.0007.000000T0000Z-051107T1100Z/
/O.NEW.KCAR.WI.Y.0008.051107T1100Z-051108T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
412 AM EST MON NOV 7 2005

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TODAY INTO THIS EVENING. 

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN
58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT
IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION.

$$

MEZ001>006-010-011-015>017-031-032-071715-
/O.NEW.KCAR.WI.Y.0008.051107T1100Z-051108T0200Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
412 AM EST MON NOV 7 2005

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TODAY INTO THIS EVENING. 

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN
58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT
IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION.

$$

MCB
2 follow-up statements
000 
WWUS71 KCAR 071721
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1221 PM EST MON NOV 7 2005

...STRONG GUSTY WINDS EXPECTED TODAY INTO THIS EVENING...

.LOW PRESSURE NORTH OF THE STATE COMBINED WITH HIGH PRESSURE
BUILDING INTO THE MID ATLANTIC REGION WILL BRING GUSTY WEST WINDS
THROUGH THIS EVENING. THE STRONGEST WINDS THROUGHOUT THE AREA WILL
LIKELY BE FELT OVER THE HIGHER TERRAIN AND EXPOSED WIND PRONE LOCATIONS.

MEZ001>006-010-011-015>017-029>032-080130-
/O.CON.KCAR.WI.Y.0008.000000T0000Z-051108T0200Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1221 PM EST MON NOV 7 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED INTO
THIS EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN
58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT
IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION.

$$

KHW
000 
WWUS71 KCAR 080122
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
822 PM EST MON NOV 7 2005

...WINDS HAVE DIMINISHED ACROSS NORTHERN AND DOWNEAST MAINE...

.LOW PRESSURE OVER LABRADOR WILL CONTINUE TO MOVE EAST AWAY
FROM THE REGION...DIMINISHING THE POTENTIAL OF STRONG WINDS.

MEZ001>006-010-011-015>017-029>032-080230-
/O.CAN.KCAR.WI.Y.0008.000000T0000Z-051108T0200Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
822 PM EST MON NOV 7 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELED THE WIND
ADVISORY. SUSTAINED WINDS HAVE DIMINISHED BELOW 25 MPH AND GUSTS
HAVE REMAINED BELOW 45 MPH...AND ARE NOT ANTICIPATED TO INCREASE
ABOVE THESE CRITERIA FOR THE REMAINDER OF THE NIGHT.

$$

VJN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 6, 2:51 PM EST, 13 hours 21 minutes earlier.

Area forecast discussion, Nov 6, 2:51 PM EST, 13 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
251 PM EST SUN NOV 6 2005

.SYNOPSIS...LOW PRESSURE WILL TRACK NORTHEAST OF THE GREAT LAKES
THIS EVENING THEN ACROSS WESTERN QUEBEC TONIGHT. THIS LOW WILL PULL
A STRONG COLD FRONT ACROSS THE AREA LATE TONIGHT FOLLOWED BY GUSTY
WINDS ON MONDAY. HIGH PRESSURE WILL BUILD IN FROM CENTRAL CANADA
TUESDAY THEN CROSS THE STATE ON WEDNESDAY.

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
NO MAJOR CHANGES NEEDED TO THE CURRENT DATABASE... DEEP LOW
PRESSURE STILL XPCTD TO TRACK NE FROM THE GRT LAKES ACROSS WRN
QUEBEC LATER TONIGHT. WARM FRONT JUST S OF THE FA ATTM BEGINNING
TO LIFT NEWRD AND WILL SLIDE NE ACROSS THE FA TNGT W/ SHARP COLD
FRONT TO FOLLOW QUICKLY BEHIND BY ERLY MON. BAND OF CONVECTION
ASSOCIATED W/ THE COLD FRONT CROSSING WRN PA AND CENTRAL NYS ATTM
AND THIS WILL CROSS OUR FA FROM W-E OVERNIGHT. XPCT A BAND OF
BRIEFLY HVY RN TO ACCOMPANY THIS FRONT AND CAN NOT RULE OUT SOME
BRIEF EMBD CONVECTIONS AS WELL. MINIMAL LL JET BRIEFLY PUNCHES
ACROSS DOWNEAST MAINE TNGT AHEAD OF THIS SYSTEM SO WILL CONT WND
ADV FOR THE COAST BUT XPCTNG ONLY MINIMAL IMPACTS. CAN NOT RULE
SOME GUSTY WNDS W/ THE FROPA ACROSS THE FA BUT THIS CAN BE HANDLED
IN THE SHORT TERM W/ AN SPS OR NOWCAST.

LL WNDS VEER TO THE SW THEN W ON MON AS DRY SLOT BEHIND THE COLD
FRONT OVERSPREADS THE AREA. WILL BE A BLUSTER DAY W/ COLDER TEMPS
FILTERING ACROSS THE FA. CAN NOT RULE OUT NEEDING A WND ADV FOR
SOME AREAS ON MON BUT WILL DEFER THIS TO LATER SHIFTS AS APPEARS
TO BE MARGINAL ATTM. AFTER SOME BRIEF CLEARING IN THE AM...XPCT SC
CIGS TO REDEVELOP ACROSS THE N AND W W/ SOME RN/SN SHOWERS MOST
LIKELY ACROSS THE TRRN ENHANCED FAR WRN AND NWRN MTNS. THINGS
SHOULD BEGIN TO QUIET DOWN MON NGT THRU TUE NGT AS GRADIENT
GRADUALLY RELAXES AND HGH PRES RDG BEGINS TO BUILD EWRD INTO THE
REGION. A WEAK SECONDARY TROF PIN WHEELING AROUND THIS SYSTEM MAY
BRING ANOTHER SLIGHT INCREASE IN SNW SHOWER ACTIVITY ACROSS THE
FAR N LATER TUE.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
MEDIUM RANGE MODELS IN OVERALL AGREEMENT IN MOVING LOW PRESSURE
THROUGH QUEBEC PROVINCE WEDNESDAY AND THEN INTO THE CANADIAN
MARITIMES LATE THURSDAY. GENERALLY FOLLOWED THE HPC DATA IN THE
LONG TERM. HIGH PRESSURE WILL MOVE EAST EARLY WEDNESDAY WITH
CLOUDS ON THE INCREASE AHEAD OF WARM FRONT. EXPECT PRECIPITATION
IN ASSOCIATION WITH THE APPROACHING WARM FRONT TO AFFECT THE
REGION FROM WEST TO EAST LATER WEDNESDAY AND WEDNESDAY EVENING.
EXPECT A MIX ACROSS THE NORTH AND RAIN DOWNEAST. PRECIP BECOMES
MORE SHOWERY LATE WEDNESDAY NIGHT AND EARLY THURSDAY AS THE COLD
FRONT CROSSES THE REGION. THE COLD FRONT WILL MOVE EAST OF THE
REGION BY THURSDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD EAST
ACROSS THE AREA THURSDAY NIGHT AND FRIDAY. THE HIGH WILL REMAIN
ACROSS THE REGION THROUGH SATURDAY. ANOTHER SYSTEM MAY BRING THE
CHANCE FOR SOME SHOWERS LATE NEXT WEEKEND.

&&

.AVIATION...
LIFR CONDITIONS EXPECTED THROUGHOUT THE NIGHT WITH LOW CEILINGS
AND REDUCED VISIBILITES...ESPECIALLY DOWNEAST. TURBULENT
CONDITIONS ARE POSSIBLE TONIGHT DUE TO APPROACHING COLD FRONT THAT
WILL PASS THROUGH THE REGION AFTER MIDNIGHT. AFTER FRONTAL PASSAGE
LATE TONIGHT CONDITIONS WILL IMPROVE TO VFR WITH GUSTY WINDS
ACROSS THE REGION.

&&

.MARINE...
WILL CONT SCA FOR TNGT AS WNDS/SEAS BEGIN TO INCREASE AHEAD OF
APPROACHING SYSTEM W/ LOW END GLW CONDS POSSIBLE ON MON. WILL BE
CLOSE CONCERNING THE GLW ON MON BUT SINCE THE FLAG IS ALREADY UP
WILL HANG ONTO IT FOR NOW...

LONG TERM: WINDS AND SEAS WILL INCREASE IN ADVANCE OF THE COLD
FRONT LATER WEDNESDAY NIGHT WITH POSSIBLE SCA CONDITIONS EXPECTED.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FOR MEZ029-030 FROM 9 PM SUNDAY TO 6 AM MONDAY.
MARINE...GALE WARNING FOR ANZ050 FROM 6 AM MONDAY TO 6 PM MONDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ050 FROM 8 PM SUNDAY TO 6 AM
     MONDAY.
&&

SHORT TERM/MARINE...KHW
LONG TERM/MARINE...DUDA
AVIATION...DW
Hazardous weather outlook, Nov 6, 5:57 AM EST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
557 AM EST SUN NOV 6 2005

ANZ050-MEZ001>006-010-011-015>017-029>032-071100-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
557 AM EST SUN NOV 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

EXTENSIVE DENSE FOG HAS DEVELOPED ACROSS DOWNEAST PORTIONS OF THE
REGION AND IS EXPECTED TO PERSIST THIS MORNING. A DENSE FOG
ADVISORY HAS BEEN ISSUED FOR DOWNEAST AREAS FOR THIS MORNING.
PLEASE SEE THE PRODUCT (PWMNPWCAR ) FOR ADDITIONAL INFORMATION
RELATING TO THE DENSE FOG ADVISORY. STRONG GUSTY WINDS ARE EXPECTED
TO DEVELOP IN ADVANCE OF AN OCCLUDED FRONT WHICH WILL CROSS THE
STATE TONIGHT...PARTICULARLY NEAR THE COAST WHERE WINDS WILL BE
ONSHORE. A WIND ADVISORY HAS BEEN ISSUED FOR THE DOWNEAST COAST
FOR LATER THIS EVENING THROUGH EARLY MONDAY. PLEASE SEE THE
PRODUCT ( PWMNPWCAR ) FOR ADDITIONAL INFORMATION RELATING TO THE
WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP MONDAY IN THE WAKE
OF THE FRONT. THERE IS A POSSIBILITY THAT A WIND ADVISORY COULD BE
NEEDED FOR THE ENTIRE REGION MONDAY...WITH WIND GUSTS IN EXCESS
OF 45 MPH POSSIBLE. A GALE WARNING HAS BEEN ISSUED FOR THE COASTAL
WATERS FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. PLEASE SEE
THE COASTAL WATERS FORECAST PRODUCT ( PWMCWFCAR ) FOR ADDITIONAL
INFORMATION RELATING TO THE MARINE FORECAST.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF WIND SPEEDS AND ANY WIND RELATED DAMAGE WILL BE NEEDED
LATER TONIGHT THROUGH MONDAY.

NORCROSS

In the hours before

Special weather statement, Nov 6, 10:50 PM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1050 PM EST SUN NOV 6 2005

MEZ001>006-010-011-015>017-029>032-070700-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1050 PM EST SUN NOV 6 2005

...BANDS OF SHOWERS WILL MOVE WEST TO EAST ACROSS NORTHERN AND
DOWNEAST MAINE THROUGH THE LATE NIGHT HOURS...

BANDS OF SHOWERS ARE ADVANCING EASTWARD FROM QUEBEC AND NEW
HAMPSHIRE LATE THIS EVENING. THESE BANDS ARE WHAT IS LEFT OF AN
INTENSE SQUALL LINE THAT MOVED EAST FROM NEW YORK STATE AND
PENNSYLVANIA. ALTHOUGH MOST OF LIGHTNING AND THUNDER HAVE
DISSIPATED...THESE SHOWERS WILL STILL BE CAPABLE OF PRODUCING
BRIEF HEAVY DOWNPOURS... GUSTY WINDS UP TO 35 TO 40 MPH AND AN
OCCASIONAL RUMBLE OF THUNDER AS THEY MOVE EAST THROUGH NORTHERN
AND EASTERN MAINE THROUGH 2 AM EST. RAINFALL TOTALS AT THE
CONCLUSION OF THE RAIN WILL RANGE FROM A QUARTER TO A HALF INCH
FOR MOST LOCATIONS WITH LOCALLY UP TO AN INCH POSSIBLE.

VJN

Nearby

Wind Advisories in Maine, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.